VOL. 44 · NO. 3 | 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 44 (3), (1992)
No abstract available
Articles
Katsuya Ishizaki
Tohoku Math. J. (2) 44 (3), 305-325, (1992) DOI: 10.2748/tmj/1178227298
KEYWORDS: 34A20, 30D35
No abstract available
Udo Simon
Tohoku Math. J. (2) 44 (3), 327-334, (1992) DOI: 10.2748/tmj/1178227299
KEYWORDS: 53A15, 53A05, 53C05
No abstract available
Fumio Hazama
Tohoku Math. J. (2) 44 (3), 335-344, (1992) DOI: 10.2748/tmj/1178227300
KEYWORDS: 14K10, 11G10, 14H40, 14H52
No abstract available
Yasuo Morita, Atsushi Sato
Tohoku Math. J. (2) 44 (3), 345-358, (1992) DOI: 10.2748/tmj/1178227301
KEYWORDS: 14G05, 11G35, 14J25
No abstract available
Yoshifumi Takeda
Tohoku Math. J. (2) 44 (3), 359-364, (1992) DOI: 10.2748/tmj/1178227302
KEYWORDS: 14J25, 14F10
No abstract available
Dao Yi Xu
Tohoku Math. J. (2) 44 (3), 365-378, (1992) DOI: 10.2748/tmj/1178227303
KEYWORDS: 45J05, 34K05, 45M10
No abstract available
Ichiro Shimada
Tohoku Math. J. (2) 44 (3), 379-393, (1992) DOI: 10.2748/tmj/1178227304
KEYWORDS: 14M10, 14E05
No abstract available
Brian Parshall, Jian Pan Wang
Tohoku Math. J. (2) 44 (3), 395-423, (1992) DOI: 10.2748/tmj/1178227305
KEYWORDS: 17B37, 20G10
No abstract available
Katsumi Nomizu, Barbara Opozda
Tohoku Math. J. (2) 44 (3), 425-431, (1992) DOI: 10.2748/tmj/1178227306
KEYWORDS: 53A15
No abstract available
Masatoshi Kokubu
Tohoku Math. J. (2) 44 (3), 433-442, (1992) DOI: 10.2748/tmj/1178227307
KEYWORDS: 53A07
No abstract available
Katsuya Miyake
Tohoku Math. J. (2) 44 (3), 443-469, (1992) DOI: 10.2748/tmj/1178227308
KEYWORDS: 20D15, 12F12, 20F16
No abstract available
Back Matter
Tohoku Math. J. (2) 44 (3), (1992)
No abstract available
Back to Top